# SDR SWAA012908

- Difficulty date: October 22, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 34,564 hours, 32,374 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND ( 7 EA ) CRACKS AT # 2 L/E SLAT ON AFT ROW OF RIVETS LOWER T/E.                               REPAIRED SLAT PER SWA RA 1-357-1125.
